# SDR LR7A0051

- Difficulty date: May 23, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 14,506 hours, 7,603 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MS2876260290
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER LANDING GEAR EXTENSION ON APPROACH KUZ FLIGHT CREW NOTED LOSS OF UTILITY HYDRAULIC SYSTEM PRESSURE.  LANDED KUZ WITHOUT INCIDENT.REPLACED NLG DOWN FLEX LINE IAW SMP 581 91-00 PG 201 DUE LEAKING.  OPS CHECK GOOD PER TABLE 29-00-08, NO LEAKS.  SERVICED UTILITY RESERVOIR IAW SMP 581 12-13 PG 1.
